Giovanni Pisante
TitoloCitata daAnno
The semigeostrophic equations discretized in reference and dual variables
M Cullen, W Gangbo, G Pisante
Archive for rational mechanics and analysis 185 (2), 341-363, 2007
282007
A general existence theorem for differential inclusions in the vector valued case
B Dacorogna, G Pisante
Portugaliae Mathematica 62 (4), 421-436, 2005
272005
D-solutions to the system of vectorial Calculus of Variations in L∞ via the singular value problem
G Croce, N Katzourakis, G Pisante
Discrete and Continuous Dynamical Systems 37 (12), 6165-6181, 2017
222017
Minimality via second variation for microphase separation of diblock copolymer melts
V Julin, G Pisante
Journal für die reine und angewandte Mathematik (Crelles Journal) 2017 (729 …, 2017
212017
On non quasiconvex problems of the calculus of variations
B Dacorogna, G Pisante, AM Fernandes Ribeiro
Discrete and Continuous Dynamical Systems 13 (ARTICLE), 961-983, 2005
192005
A quantitative second order minimality criterion for cavities in elastic bodies
GM Capriani, V Julin, G Pisante
SIAM Journal on Mathematical Analysis 45 (3), 1952-1991, 2013
142013
On a Bonnesen type inequality involving the spherical deviation
N Fusco, MS Gelli, G Pisante
Journal de Mathématiques Pures et Appliquées 98 (6), 616-632, 2012
142012
Stability of Pólya–Szegő inequality for log-concave functions
M Barchiesi, GM Capriani, N Fusco, G Pisante
Journal of Functional Analysis 267 (7), 2264-2297, 2014
112014
An isoperimetric inequality for a nonlinear eigenvalue problem
G Croce, A Henrot, G Pisante
Annales de l'Institut Henri Poincare (C) Non Linear Analysis, 2011
112011
Sufficient conditions for the existence of viscosity solutions for nonconvex Hamiltonians
G Pisante
SIAM journal on mathematical analysis 36 (1), 186-203, 2004
82004
Sobolev and Lipschitz regularity for local minimizers of widely degenerate anisotropic functionals
L Brasco, C Leone, G Pisante, A Verde
Nonlinear Analysis: Theory, Methods & Applications 153, 169-199, 2017
52017
Corrigendum to" An isoperimetric inequality for a nonlinear eigenvalue problem"
G Croce, A Henrot, G Pisante
Annales de l'Institut Henri Poincaré (C) Non Linear Analysis 32 (2), 485-487, 2014
42014
Higher integrability results for non smooth parabolic systems: the subquadratic case
C Leone, A Verde, G Pisante
Discrete & Continuous Dynamical Systems-B 11 (1), 177-190, 2009
42009
Homogenization of micromagnetics large bodies
G Pisante
ESAIM: control, optimisation and calculus of variations 10 (2), 295-314, 2004
42004
-solutions to the system of vectorial Calculus of Variations in via the singular value problem
G Croce, N Katzourakis, G Pisante
arXiv preprint arXiv:1604.04385, 2016
32016
On representation of boundary integrals involving the mean curvature for mean-convex domains
Y Giga, G Pisante
Geometric Partial Differential Equations proceedings, 171-187, 2013
32013
Sobolev embeddings and concentration-compactness alternative for fractional Sobolev spaces
GPA Pisante
Preprint, available at http://mipa. unimes. fr/preprints. html, 2012
32012
A selection criterion of solutions to a system of eikonal equations
G Croce, G Pisante
Advances in Calculus of Variations 4 (3), 309-338, 2010
22010
Existence of solutions for some quasiaffine PDEs
F Giannetti, G Pisante
Zeitschrift für Analysis und ihre Anwendungen 28 (1), 47-56, 2009
22009
Partial regularity and singular set of solutions to second order parabolic systems
C Leone, G Pisante, A Verde
Journal of Mathematical Analysis and Applications 341 (2), 931-952, 2008
22008
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20